MathSciNet Relay Station
MathSciNet bibliographic data
MR2330955 37J45 (34C37 37C29 58E05)
Ding, Yanheng; Jeanjean, Louis Homoclinic orbits for a nonperiodic Hamiltonian system. J. Differential Equations 237 (2007), no. 2, 473–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement